# SDR GTIA2024100438410

- Difficulty date: October 1, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,247 hours, 5,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIT BOTTLE BELOW LIMITS-SERVICED L1 DOOR ASSIST BOTTLE TO IAW AMM 52-10-00
